Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Bleeding after defecating, Sharp pain in stomach. Taking diet pills. What can this be?

Hi i am a female and this is the second day that unfortunately i go poop and blood is on my toilet paper. I have had some pain in my stomach, stabbing sharp pain(not like my menstrual cycle), before i went to the bathroom. And yes i do believe its related to the diet pills ive been taking but can you please explain to me what this might be ?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
With the available described symptoms, there could be possibility of Anal fissure or thrombosed piles.
You should consult with internal medicine specialist/ general surgeon and should go for thorough check up.
You should also go for complete blood count, blood sugar, serum electrolytes, and thyroid profile.
You should take plenty of water, high fibre diet and laxatives containing lactitol and isapgula.
You should perform increased physical activity to maintain gastrointestinal mobility.
You should also go for colonoscopy for better clarification, if not corrected after this treatment.
Take care,
Dr. Mayank Bhargava
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor